Нормальные семейства полигармонических функций

Б. Гагаев

Matematiceskij sbornik

  • Volume: 44, Issue: 4, page 759-768
  • ISSN: 0368-8666

How to cite


Гагаев, Б.. "Нормальные семейства полигармонических функций." Matematiceskij sbornik 44.4 759-768. <http://eudml.org/doc/64930>.

author = {Гагаев, Б.},
journal = {Matematiceskij sbornik},
keywords = {Differential and integral equations of mathematical physics, etc.},
language = {rus},
number = {4},
pages = {759-768},
publisher = {Tipogr. Lissnera i Sobko},
title = {Нормальные семейства полигармонических функций},
url = {http://eudml.org/doc/64930},
volume = {44},

AU - Гагаев, Б.
TI - Нормальные семейства полигармонических функций
JO - Matematiceskij sbornik
PB - Tipogr. Lissnera i Sobko
VL - 44
IS - 4
SP - 759
EP - 768
LA - rus
KW - Differential and integral equations of mathematical physics, etc.
UR - http://eudml.org/doc/64930
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.